Pacific Journal of Mathematics

An interpolation theorem for analytic families of operators acting on certain $H^{p}$ spaces.

Eugenio Hernández

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 113-118.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711101

Mathematical Reviews number (MathSciNet)
MR722742

Zentralblatt MATH identifier
0524.46050

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 46M35: Abstract interpolation of topological vector spaces [See also 46B70]

Citation

Hernández, Eugenio. An interpolation theorem for analytic families of operators acting on certain $H^{p}$ spaces. Pacific J. Math. 110 (1984), no. 1, 113--118. https://projecteuclid.org/euclid.pjm/1102711101


Export citation

References

  • [1] R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc, 83, No. 4 (1977), 569-645.
  • [2] C. Fefferman, N. Riviere and Y. Sagher, Interpolation between Hp spaces, the real method, Trans. Amer. Math. Soc, 19 (1974), 75-82.
  • [3] R. A. Macas, Interpolation theorems on generalized Hardy spaces, Dissertation, Washington Univ., St. Louis, Missouri (1974).
  • [4] E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc, 83 (1956), 482-492.
  • [5] E. M. Stein and G. Weiss, On the interpolation of analytic families of operators acting on Hp spaces, Thoku Math. J., 8 (1957), 318-339.
  • [6] M. H. Taibleson and G. Weiss, The molecular characterization of certain Hardy spaces, Asterisque, 77 (1980), 67-149.